MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pocket Erosion (2013); Medical device site infection (4845)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with wound dehiscence at the chest incision site.Upon examination, a superficial infection was also suspected.Physician irrigated and drained the chest incision site, covered the wound, and prescribed antibiotics.Patient presented back to the physician with continued wound dehiscence and infection, and it was noted that the ipg was beginning to protrude through the chest incision site.Physician brought the patient into the or, explanted the ipg and sensing lead, removed a portion of the stimulation lead, and closed.Postoperative antibiotics were prescribed after the procedure was completed.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key25535152
Report Number3007666314-2026-01343
Device Sequence Number21236736
Product Code MNQ
UDI-Device Identifier10855728005915
UDI-Public10855728005915
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown